# SDR FDEA201609273371

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE153
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE HORN FITTING-C, BUSHING BORE CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW SRM 57-50-02-2R, FIG 201.  A REPAIR SLOT BUSHING WAS FABRICATED IAW EA 1-5750-T0328433 PART 1 STEP 2B AND   INSTALLED IAW AMM 27-50-32-4.
